Home » side effects » Currently Reading:

Does the medication Verapamil cause constipation?

Tags: , , , 8 Comments

Yes, the medication Verapamil can cause constipation. All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Verapamil Immediate-Release: Constipation; dizziness; fatigue; headache; lightheadedness; nausea. ! Any comments?

Related Posts
  1. What are the side effects of taking the pill called Ella?
  2. Does amoxycilin cause headaches?
  3. What does it mean when your always hungry and thirsty and you have stomach pains?
  4. What are the side effects for 7.5 lortabs?
  5. Is Advill constipating?
  6. What is amphetamine and its side effects?
  7. Can take other medication while took Plan B?
  8. Can birth control pills cause constipation?
  9. What are side effects of Codine?
  10. What are the effects of take a tramadol?

Currently there are "8 comments" on this Question:

  1. Gisele says:

    Comprehensive and accurate Verapamil side effects information for Drugs.com – Drug Information and Side Effects Online All medicines may cause side effects, but many people have no, or minor, side Constipation; dizziness; fatigue; headache; lightheadedness; nausea. .. Does Verapamil cause weight gain?

  2. Cammie says:

    Several things. Youre taking verapamil, so the high blood pressure has a lot to do with how your body perceives pain. Since you are overdosing on the pain pills, how about getting your doctor to adjust the medicine so you get the relief you need?? Instead of the percoset, the doctor can prescribe something more appropriate for your situation. If you keep upping the dose of the percoset, you will die. You will stop breathing and die. Quit overdosing on it.See your doctor.- Stuart

  3. Margrett says:

    Im taking opiate medication which caused constipation,can that cause high blood pressure from the constipation? hi, im 27, im taking opiate meds, for pain, and recently i was

  4. Nobuko says:

    Green urine? You listed the causes of green urine. Abdominal pain is another story, so too the changes in your bowl movements. I’m assuming that the pain is constant and that the bowl movement changes have been over a period of days. How di… More:http://www.answerbag.com/q_view/850482

  5. Kristian says:

    : Medications can frequently be a cause of constipation, including: More:http://www.peoplemedicine.com/constipation-faq.htm

  6. Khadijah says:

    Verapamil may cause side effects. any of these symptoms are severe or do not go away:

  7. Beata says:

    Talk to your doctor about prescription medications. Drugs such as Verapamil, Actonel, Glucophage, Evista, Toprol and Crestor all cause constipation and smelly Detail:http://www.ehow.com/how_5487314_rid-smelly-flatulence.html

Comment on this Article:





Related Posts

What disease can cause discharge?

(8 Comments)

Can herpes cause a uti?

(8 Comments)

What symptoms does stds cause?

(8 Comments)

What are 3 STDs that can cause birth defects?

(7 Comments)

Can HPV cause low birth weight?

(7 Comments)

Is there any std that can cause you to vomit?

(7 Comments)

Does HPV cause sterility?

(8 Comments)

What is the z pack medication given to treat?

(8 Comments)

What kind of infections can cause a white thick discharge?

(8 Comments)

What is the main cause of epididymitis?

(6 Comments)